# SDR C2XA11CL219

- Difficulty date: September 27, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 23,148 hours, 17,640 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LGA FLT 4672 - THE CREW REPORTED A BURNT PLASTIC SMELL INFLIGHT.  MAINTENANCE INSPECTED AND RAN ENGINES, APU AND PACKS.  NO SMELL WAS NOTED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
